File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Lp-Aleksandrov-Fenchel inequality

TitleLp-Aleksandrov-Fenchel inequality
Authors
KeywordsAleksandrov-Fenchel inequality
Mixed intersection bodies
Mixed projection bodies
Issue Date2007
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmaa
Citation
Journal Of Mathematical Analysis And Applications, 2007, v. 336 n. 1, p. 205-212 How to Cite?
AbstractIn this paper, we establish Lp-Aleksandrov-Fenchel inequality. As applications, we prove a new Brunn-Minkowski type inequality and generalize some interrelated results. © 2007 Elsevier Inc. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/75493
ISSN
2015 Impact Factor: 1.014
2015 SCImago Journal Rankings: 1.161
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorZhao, Cjen_HK
dc.contributor.authorCheung, WSen_HK
dc.date.accessioned2010-09-06T07:11:38Z-
dc.date.available2010-09-06T07:11:38Z-
dc.date.issued2007en_HK
dc.identifier.citationJournal Of Mathematical Analysis And Applications, 2007, v. 336 n. 1, p. 205-212en_HK
dc.identifier.issn0022-247Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/75493-
dc.description.abstractIn this paper, we establish Lp-Aleksandrov-Fenchel inequality. As applications, we prove a new Brunn-Minkowski type inequality and generalize some interrelated results. © 2007 Elsevier Inc. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmaaen_HK
dc.relation.ispartofJournal of Mathematical Analysis and Applicationsen_HK
dc.subjectAleksandrov-Fenchel inequalityen_HK
dc.subjectMixed intersection bodiesen_HK
dc.subjectMixed projection bodiesen_HK
dc.titleLp-Aleksandrov-Fenchel inequalityen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0022-247X&volume=336 No1&spage=205&epage=212&date=2007&atitle=Lp-Aleksandrov-Fenchel+Inequalityen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.jmaa.2007.02.071en_HK
dc.identifier.scopuseid_2-s2.0-34547106023en_HK
dc.identifier.hkuros138762en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-34547106023&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume336en_HK
dc.identifier.issue1en_HK
dc.identifier.spage205en_HK
dc.identifier.epage212en_HK
dc.identifier.isiWOS:000249317600017-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridZhao, Cj=8922884000en_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats